JournalslemVol. 58, No. 1/2pp. 147–163

The theory of Schur polynomials revisited

  • Harry Tamvakis

    University of Maryland, College Park, United States
The theory of Schur polynomials revisited cover
Download PDF

Abstract

We use Young's raising operators to give short and uniform proofs of several well-known results about Schur polynomials and symmetric functions, starting from the Jacobi-Trudi identity.

Cite this article

Harry Tamvakis, The theory of Schur polynomials revisited. Enseign. Math. 58 (2012), no. 1, pp. 147–163

DOI 10.4171/LEM/58-1-7